26781 articles – 20459 references  [version française]
Detailed view Article in peer-reviewed journal
Ann. Sci. École Norm. Sup. (4) Vol 30, no. 6 (1997) 797-819
Estimations du type Nevanlinna pour les applications holomorphes de $\bold C\sp n$ dans $\bold C\sp n$.
Myriam Ounaïes1

We consider families of sets Ea,a ? n z: ?in = 1 zi = 0, which intersect the image of n by every non-degenerate holomorphic map and we show that the asymptotic growth of F?1 (Ea) ? B(0, r) when r tends to infinity is the same for every a ? n z: ?in = 1 zi = 0
1:  IRMA - Institut de Recherche Mathématique Avancée
Applications entières – théorie de Nevanlinna en plusieurs variables